# SDR CALA2018022700824

- Difficulty date: February 27, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 92,286 hours, 12,418 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Contaminated
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR WILL NOT OPEN.  DOOR HANDLE INSIDE AND OUTSIDE ONLY OPENS HALF WAY.  LOUD CLUNKING NOISE.    FOUND VISIBLE MOISTURE ON BACK OF PACK SLIDE AND IN DOOR SILL. VERIFIED GIRT BAR MECHANISM ADJUSTMENT IAW AMM 52-11-00-820-801 SUBTASK 52-11-00-820-004.
